MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE SHOULDER COMPONENTS; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE SHOULDER COMPONENTS; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-38-03
Medical Device Problem Codes Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Laxity (4526)
Date of Event 03/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 5 years post op initial right tsa, this 68 y/o female patient's right knee was revised due to instability.Glenoshere, locking screw , liner , adapter tray and torque screw were changed.Patient was last known to be in stable condition following the event.No other patient information/medical history reported.Unable to obtain x-rays/photos.Product not returning - disposed by hospital.
 
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation.(d10) concomitant device(s): 4889713 300-01-11 - equinoxe, humeral stem primary, press fit 11mm.4804237 315-35-00 - glnd kwire.4917471 315-35-00 - glnd kwire.5068769 320-01-38 - equinoxe reverse 38mm glenosphere.5092937 320-10-00 - equinoxe reverse tray adapter plate tray +0.5014300 320-15-04 - rs glenoid plate post aug, 8 deg, right.4957307 320-15-05 - eq rev locking screw.5075494 320-20-00 - eq reverse torque defining screw kit.4923453 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm.4988872 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm.5012648 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm.4550033 320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm.8011017076 a10012 - gps implant kit v2.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the instability and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.
 
Event or Problem Description
As reported, approximately 5 years post op initial right tsa, this 68 y/o female patient's right shoulder was revised due to instability.Glenoshere, locking screw , liner , adapter tray and torque screw were changed.Patient was last known to be in stable condition following the event.No other patient information/medical history reported.Unable to obtain x-rays/photos.Product not returning - disposed by hospital.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, b5 (correcting typo of knee to shoulder), d1, d4 (remove all from initial report-suspect device unknown), d8, g4 (remove 501k from initial report-unknown), h4 (remove erroneous date from initial report), h6: clinical code, medical device problem code, investigations: type, findings and conclusion.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQUINOXE REVERSE SHOULDER COMPONENTS
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key16910094
Report Number1038671-2023-00965
Device Sequence Number7205898
Product Code KWT
UDI-Device Identifier10885862086662
UDI-Public10885862086662
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/04/2022
Device Catalogue Number320-38-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2023
Supplement Date Received by Manufacturer09/07/2023
10/20/2025
Initial Report FDA Received Date05/11/2023
Supplement Report FDA Received Date09/27/2023
10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/06/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age68 YR
Patient SexFemale